Ghent University Academic Bibliography

Advanced

On a variational approximation method for 2nd order eigenvalue problems in a multi-component domain with nonlocal Dirichlet transition conditions.

Hennie De Schepper UGent and Roger Van Keer (1998) NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION. 19(9-10). p.971-993
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
Numer. Funct. Anal. Optim.
volume
19
issue
9-10
pages
971-993 pages
Web of Science type
Article
Web of Science id
000077343100004
ISSN
0163-0563
language
English
UGent publication?
yes
classification
A1
id
181021
handle
http://hdl.handle.net/1854/LU-181021
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:38:46
@article{181021,
  author       = {De Schepper, Hennie and Van Keer, Roger},
  issn         = {0163-0563},
  journal      = {NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION},
  language     = {eng},
  number       = {9-10},
  pages        = {971--993},
  title        = {On a variational approximation method for 2nd order eigenvalue problems in a multi-component domain with nonlocal Dirichlet transition conditions.},
  volume       = {19},
  year         = {1998},
}

Chicago
De Schepper, Hennie, and Roger Van Keer. 1998. “On a Variational Approximation Method for 2nd Order Eigenvalue Problems in a Multi-component Domain with Nonlocal Dirichlet Transition Conditions.” Numerical Functional Analysis and Optimization 19 (9-10): 971–993.
APA
De Schepper, Hennie, & Van Keer, R. (1998). On a variational approximation method for 2nd order eigenvalue problems in a multi-component domain with nonlocal Dirichlet transition conditions. NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 19(9-10), 971–993.
Vancouver
1.
De Schepper H, Van Keer R. On a variational approximation method for 2nd order eigenvalue problems in a multi-component domain with nonlocal Dirichlet transition conditions. NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION. 1998;19(9-10):971–93.
MLA
De Schepper, Hennie, and Roger Van Keer. “On a Variational Approximation Method for 2nd Order Eigenvalue Problems in a Multi-component Domain with Nonlocal Dirichlet Transition Conditions.” NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION 19.9-10 (1998): 971–993. Print.